Alert archive / Indiana / River Flood Warnings in 2015
River Flood Warning 265, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Jul 14, 2015, 4:30 AM EDT for Marion County, Morgan County, Indiana. It took effect at Jul 14, 2015, 11:00 PM EDT. It was in force for 41 hr.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2015, 4:30 AM EDT (08:30 UTC)
- In effect from
- Jul 14, 2015, 11:00 PM EDT
- Expired
- Jul 16, 2015, 4:00 PM EDT
- In force
- 41 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Marion County, IN, Morgan County, IN
The radar
The Indianapolis radar (KIND), 22 km from the middle of the area, began a volume at 08:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point White River (IN) at Ravenswood (RVNI3).
- Action stage
- 4 ft
- Minor stage
- 6 ft
- Moderate stage
- 10 ft
- Major stage
- 12 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
826
WGUS43 KIND 140830
FLWIND
FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
430 AM EDT TUE JUL 14 2015
...The National Weather Service in Indianapolis has issued a Flood
Warning for portions of the following rivers in central and southern
Indiana...
Buck Creek...Haw Creek...Muscatatuck River...White River...
...Observed flooding changed from Minor to Minor severity for the
following rivers in Indiana...
...Forecast flooding changed from Minor to Moderate severity for the
following rivers in Indiana...
Youngs Creek at Amity affecting Johnson County
...Observed flooding changed from Minor to Minor severity for the
following rivers in Indiana...
...Forecast flooding changed from Minor to Moderate severity for the
following rivers in Indiana...
East Fork White River at Seymour affecting Jackson...Lawrence and
Washington Counties
Eagle Creek at Zionsville affecting Boone and Marion Counties
White River at Spencer affecting Greene...Monroe and Owen Counties
.Lowland flooding will develop along rivers in central and southern
Indiana. Significant flooding is not expected. Flooding will affect
some local and State Roads...Low agricultural land and some river
parks.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC071-093-175-142030-
/O.EXT.KIND.FL.W.0245.000000T0000Z-150719T1600Z/
/SERI3.2.ER.150712T1727Z.150715T0000Z.150719T0400Z.UU/
430 AM EDT TUE JUL 14 2015
...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for
The East Fork White River at Seymour.* At 3:45 AM Tuesday the stage was 16.7 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 17.2 feet by
after midnight tomorrow. The river will fall below flood stage
early Sunday morning.
* At 17.1 feet...During June 2010...State Road 258 east of Cortland
was closed for the second time in 10 days.
&&
LAT...LON 3906 8587 3893 8604 3879 8620 3877 8613
3886 8599 3905 8583
$$
INC005-142018-
/O.NEW.KIND.FL.W.0264.150714T0830Z-150714T2018Z/
/HCCI3.2.ER.150714T0555Z.150714T1000Z.150714T1418Z.NO/
430 AM EDT TUE JUL 14 2015
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Haw Creek near Clifford 1.2 SE.
* until this afternoon.
* At 4:16 AM Tuesday the stage was 13.8 feet.
* Flood stage is 12.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 14.9 feet by this
morning. The river will fall below flood stage late this morning.
* At 14.5 feet...Near major flooding in progress along Haw Creek.
Flooded roads include...CR 450 N...Rocky Ford Road...10th Street
and Marr Road according to Columbus Response Plan.
&&
LAT...LON 3927 8586 3925 8589 3920 8593 3918 8590
3923 8587 3926 8585
$$
INC081-142029-
/O.CON.KIND.FL.W.0251.000000T0000Z-000000T0000Z/
/AMTI3.2.ER.150712T1124Z.150714T2000Z.000000T0000Z.UU/
430 AM EDT TUE JUL 14 2015
...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for
The Youngs Creek at Amity.* At 4:15 AM Tuesday the stage was 9.9 feet.
* Flood stage is 7.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 10.2 feet by late
this afternoon then begin falling.
* At 10.0 feet...Significant flooding in progress. Parks and some
local roads are flooded by a foot or more of water. Agricultural
flooding is noticeable.
&&
LAT...LON 3945 8605 3942 8602 3937 8602 3938 8598
3943 8599 3945 8602
$$
INC011-097-142029-
/O.EXT.KIND.FL.W.0263.000000T0000Z-150714T2056Z/
/ZONI3.2.ER.150714T0517Z.150714T1200Z.150714T1456Z.UU/
430 AM EDT TUE JUL 14 2015
...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for
The Eagle Creek at Zionsville.* At 3:45 AM Tuesday the stage was 10.2 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 11.2 feet by this
morning. The river will fall below flood stage late this morning.
* At 11.1 feet...On February 28, 2011 the first water rescues occurred
at CR 200S just east of Pleasant View Rd and CR 1000E about 0.4
miles north of SR 32 when Zionsville was 11.1 feet and rising
steadily and Prairie Creek near Lebanon was at 14.8 feet. These
locations are located upstream of Zionsville and may indicate
extensive flooding within a few hours in the Zionsville area.
&&
LAT...LON 4004 8643 3994 8630 3989 8631 3987 8629
3994 8624 4004 8628
$$
INC097-109-142029-
/O.NEW.KIND.FL.W.0265.150715T0300Z-150716T2000Z/
/RVNI3.1.ER.150715T0300Z.150715T1200Z.150716T0800Z.UU/
430 AM EDT TUE JUL 14 2015
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the White River at Ravenswood.
* from this evening to Thursday afternoon.
* Flood stage is 6.0 feet.
* Forecast...The river is forecast to have a maximum value of 6.3
feet tomorrow morning.
* At 6.0 feet...Lowest portion of Ravenswood begins to flood.
&&
LAT...LON 3991 8611 3988 8616 3982 8621 3981 8619
3987 8613 3991 8609
$$
INC055-105-119-142029-
/O.EXT.KIND.FL.W.0231.000000T0000Z-150719T1200Z/
/SPNI3.2.ER.150709T0637Z.150716T0000Z.150719T0000Z.UU/
430 AM EDT TUE JUL 14 2015
...Forecast flooding increased from Minor to Moderate severity...
The Flood Warning continues for
The White River at Spencer.* At 3:30 AM Tuesday the stage was 19.6 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Forecast...The river will continue rising to near 20.4 feet by
tomorrow evening. The river will fall below flood stage Saturday
evening.
* At 20.0 feet...Hyden Road, Fifth Avenue and west side of Cooper
Street on Spencer's southside begins to flood.
&&
LAT...LON 3936 8666 3933 8674 3913 8696 3911 8692
3928 8675 3934 8665
$$
INC097-142029-
/O.NEW.KIND.FL.W.0266.150714T1213Z-150715T0508Z/
/ACTI3.1.ER.150714T1213Z.150714T1600Z.150714T2308Z.UU/
430 AM EDT TUE JUL 14 2015
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Buck Creek at Acton.
* from this morning to late tonight.
* At 4:00 AM Tuesday the stage was 7.8 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this morning and continue to
rise to near 9.6 feet by this afternoon.the river will fall below
flood stage by this evening.
* At 9.5 feet...Flooding in progress along Buck Creek in southeast
Marion and northwest Shelby Counties. Flooding primarily affects
agricultural land and some recreational areas. Flooding of Shelby
CR 700N one quarter of a mile east of Shelby CR 875W may begin at
this level especially if Sugar Creek at New Palestine is 7 feet or
higher.
&&
LAT...LON 3969 8597 3962 8597 3961 8591 3962 8591
3963 8594 3969 8595
$$
INC071-079-175-142029-
/O.NEW.KIND.FL.W.0267.150714T0830Z-150715T0300Z/
/VRNI3.1.ER.150714T0717Z.150714T1200Z.150714T1500Z.UU/
430 AM EDT TUE JUL 14 2015
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Muscatatuck River at Vernon.
* until this evening.
* At 3:45 AM Tuesday the stage was 18.0 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 19.5 feet by this
morning. The river will fall below flood stage late this morning.
&&
LAT...LON 3901 8561 3891 8587 3873 8595 3871 8589
3885 8580 3894 8557
$$1 follow-up statement
846
WGUS83 KIND 141455
FLSIND
FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1055 AM EDT TUE JUL 14 2015
...The Flood Warning is no longer in effect for portions of the
following rivers in Indiana...
Muscatatuck River...White River...
.The White River at Ravenswood is not expected to reach flood
stage. The Vernon Fork of the Muscatatuck River fell below flood
stage in the immediate Vernon area this morning.
Precautionary/Preparedness Actions...
Be alert to flood debris on previously flooded roads. Keep children
away from flooded areas. Recreational and agricultural interests
should remain alert to changing river conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC071-079-175-141525-
/O.CAN.KIND.FL.W.0267.000000T0000Z-150715T0300Z/
/VRNI3.1.ER.150714T0717Z.150714T0945Z.150714T1336Z.UU/
1055 AM EDT TUE JUL 14 2015
The Flood Warning is cancelled for
The Muscatatuck River at Vernon.
* At 10:45 AM Tuesday the stage was 15.7 feet.
* Flood stage is 17.0 feet.
* Fell below flood stage at 9:36 AM Tuesday.
* Forecast...The river will continue to fall to 6.6 feet by tomorrow
morning.
&&
LAT...LON 3901 8561 3891 8587 3873 8595 3871 8589
3885 8580 3894 8557
$$
INC097-109-141525-
/O.CAN.KIND.FL.W.0265.000000T0000Z-150716T2000Z/
/RVNI3.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1055 AM EDT TUE JUL 14 2015
The Flood Warning is cancelled for
The White River at Ravenswood.
* Flood stage is 6.0 feet.
* Forecast...The river is forecast below flood stage with a maximum
value of 5.9 feet after midnight tomorrow.
&&
LAT...LON 3991 8611 3988 8616 3982 8621 3981 8619
3987 8613 3991 8609
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Jul 14, 4:28 AM EDT, 2 minutes earlier.
Area forecast discussion, Jul 14, 4:28 AM EDT, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 428 AM EDT TUE JUL 14 2015 .UPDATE... THE SYNOPSIS...NEAR TERM AND SHORT TERM SECTIONS HAVE BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 422 AM EDT TUE JUL 14 2015 ACTIVE WEATHER WILL CONTINUE TODAY WITH CHANCES FOR STRONG TO SEVERE THUNDERSTORMS AS A COLD FRONT MOVES THROUGH THE AREA THIS AFTERNOON. HIGH PRESSURE WILL BUILD IN TUESDAY NIGHT AND PROVIDE COOLER LESS HUMID AIR AND DRY WEATHER THROUGH THURSDAY. THUNDERSTORM CHANCES RETURN THURSDAY NIGHT AND LAST THROUGH THE PERIOD WITH TEMPERATURES ABOVE NORMAL AND HUMID AIR MASS WITH GULF FETCH FLOW. && .NEAR TERM /TODAY/... ISSUED AT 422 AM EDT TUE JUL 14 2015 THUNDERSTORMS CONTINUE ACROSS THE SOUTHERN COUNTIES AT 4. WITH SOME INSTABILITY STILL AVAILABLE SEVERE THUNDERSTORM WATCH CONTINUES IN THAT AREA. OVER THE NEXT COUPLE OF HOURS SHOULD SEE THAT POTENTIAL SINK SOUTH OF THE AREA. MOVING INTO THE MORNING COULD SEE A FEW BRIEF HOURS WITH MINIMAL ACTIVITY IN THE AREA BUT THEN MODELS ARE SHOWING MOVE ACTIVITY DEVELOPING WITH ANOTHER WAVE MOVING IN FROM THE NORTHWEST ALONG WITH A WEAK COLD FRONT. WITH A LITTLE TIME TO RECHARGE AND MULTIPLE BOUNDARIES LEFT ACROSS THE AREA TO INTERACT WITH COULD SEE SEVERE STORMS DEVELOP AGAIN THIS AFTERNOON...WITH THE GREATEST POTENTIAL IN THE SOUTHERN AND EASTERN COUNTIES. CURRENTLY LOOKS LIKE BEST TIMING FOR INITIATION WOULD BE IN THE 16-20Z TIMEFRAME...WITH ALL STORMS BEING SOUTH AND EAST OF THE FORECAST AREA BY 0Z. WITH CREEKS AND STREAMS HIGH AND SATURATED SOILS DECIDED TO CONTINUE WITH FLASH FLOOD WATCH ACROSS THE SOUTHERN AND EASTERN COUNTIES WHERE CHANCES FOR THUNDERSTORMS ARE HIGHEST TODAY. NOT EXPECTING WIDESPREAD HIGH RAINFALL AMOUNTS...BUT A QUICK INCH OF RAIN COULD PRODUCE FLASH FLOODING CONDITIONS IN PLACES DUE TO ANTECEDENT CONDITIONS. HIGH TEMPERATURES TODAY SHOULD GET INTO THE MIDDLE 80S NORTH TO LOWER 90S SOUTHWEST AND HIGH HUMIDITY IS EXPECTED TO LAST THROUGH THE DAY. && .SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/... ISSUED AT 422 AM EDT TUE JUL 14 2015 HIGH PRESSURE BUILDING IN THE WAKE OF THE FRONTAL PASSAGE WILL ALLOW DRY WEATHER TO FINALLY PROVIDE A BRIEF BREAK FROM THE CONSTANT THREAT OF THUNDERSTORMS OF THE LAST SEVERAL DAYS. COOLER AND LESS HUMID AIR WILL MOVE INTO PLACE FOR WEDNESDAY BUT HUMIDITY WILL START TO RETURN BY THURSDAY AS HIGH PRESSURE MOVES OFF TO THE EAST. AS IT DOES SO A SHORTWAVE AND ASSOCIATED COLD FRONT WILL APPROACH THE AREA LATE THURSDAY NIGHT BRINGING THUNDERSTORM CHANCES BACK TO NORTHWEST PORTIONS OF THE AREA. TEMPERATURES WILL BE SLIGHTLY BELOW NORMAL WITH HIGHS IN THE UPPER 70S TO LOWER 80S. ACTIVE WEATHER WILL CONTINUE TODAY WITH CHANCES FOR STRONG TO SEVERE THUNDERSTORMS AS A COLD FRONT MOVES THROUGH THE AREA THIS AFTERNOON. HIGH PRESSURE WILL BUILD IN TUESDAY NIGHT AND PROVIDE COOLER LESS HUMID AIR AND DRY WEATHER THROUGH THURSDAY. THUNDERSTORM CHANCES RETURN THURSDAY NIGHT AND LAST THROUGH THE PERIOD WITH TEMPERATURES ABOVE NORMAL AND HUMID AIR MASS WITH GULF FETCH FLOW. && .LONG TERM /FRIDAY THROUGH MONDAY/... ISSUED AT 148 AM EDT TUE JUL 14 2015 MODELS IN DECENT AGREEMENT THAT THE DOME OF HIGH PRESSURE OVER THE SOUTHERN PLAINS AND LOWER MISSISSIPPI VALLEY WILL FLATTEN A BIT BY THE START OF THE EXTENDED...WHICH WILL ALLOW FOR A MORE ZONAL FLOW ALOFT. MEANWHILE...AT THE SURFACE...A NORTH AND SOUTH ORIENTED WARM FRONT SHOULD LIFT EAST FRIDAY AND FRIDAY NIGHT WITH THE UPPER ZONAL PUSH. THIS COULD BE ENOUGH TO TOUCH OFF A FEW THUNDERSTORMS FRIDAY AFTERNOON AND EVENING. HOWEVER...COVERAGE SHOULD BE PRETTY SPARSE UNTIL EARLY NEXT WEEK...WHEN AN UPPER TROUGH APPROACHES THE GREAT LAKES FROM THE UPPER MIDWEST AND THE FLOW OVER THE OHIO VALLEY BECOMES A LITTLE MORE NORTHWEST THAN WEST AS THE DOME OF HIGH PRESSURE EXPANDS ACROSS WESTERN TEXAS AND NEW MEXICO. THIS FEATURE SHOULD LEAD TO MORE WIDESPREAD THUNDERSTORM ACTIVITY EARLY NEXT WEEK. EVEN SO...WILL NOT GO HIGHER THAN CHANCE POPS THAT FAR OUT WITH TIMING ERRORS POSSIBLE. 850 MILLIBAR TEMPERATURES TO 22 DEGREES CELSIUS THIS WEEKEND ALONG WITH LITTLE CONVECTIVE COVERAGE SUGGESTS UPPER 80S TO LOWER 90S POSSIBLE PER REGIONAL BLEND. TEMPERATURES MAY NOT BE QUITE AS WARM BY MONDAY...WHEN THE CONVECTIVE COVERAGE AND OR DEBRIS INCREASES. && .AVIATION /DISCUSSION FOR THE 140600Z TAFS/... ISSUED AT 1200 AM EDT TUE JUL 14 2015 SEVERAL CONVECTIVE CLUSTERS CONTINUE OVER PARTS OF THE AREA...WITH COVERAGE GENERALLY DIMINISHING WITH TIME. AS 850MB JET OF 25-30 KTS SAGS SOUTH WITH TIME...EXPECTING THE CONVECTIVE THREAT TO DO SO AS WELL. APPEARS CONVECTIVE THREAT WILL DIMINISH BY 140800Z IN THE VICINITY OF KIND/KHUF/KBMG. BRIEF IFR VISIBILITY RESTRICTIONS AND GUSTY/SHIFTING WINDS IN AND NEAR THE CONVECTION. POTENTIAL EXISTS FOR SOME CEILINGS AROUND 010 TO DEVELOP TOWARDS DAYBREAK ON TUESDAY...BUT CONFIDENCE IN THIS IS LOW. OUTSIDE OF CONVECTIVE AREAS...SURFACE WINDS 220-250 DEGREES AT 6-9 KTS OVERNIGHT EXPECTED TO VEER AROUND TO 260-290 DEGREES AT 10-14 KTS BY LATE MORNING TUESDAY. && .IND WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR INZ038>042-046>049- 053>057-061>065-068>072. FLASH FLOOD WATCH UNTIL 8 AM EDT THIS MORNING FOR INZ021-028>031- 035>037-043>045-051-052-060-067. && SYNOPSIS...CP NEAR TERM...CP SHORT TERM...CP LONG TERM...MK AVIATION...JAS VISIT US AT HTTP://WWW.WEATHER.GOV/IND FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSINDIANAPOLIS WWW.TWITTER.COM/NWSINDIANAPOLIS WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jul 13, 7:36 PM EDT, 8 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 736 PM EDT MON JUL 13 2015 INZ021-028>031-035>049-051>057-060>065-067>072-142345- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 736 PM EDT MON JUL 13 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: WIDESPREAD SEVERE WEATHER OUTLOOK POSSIBLE TONIGHT WITH DAMAGING WINDS...LARGE HAIL AND A FEW TORNADOES POSSIBLE AS WELL AS HEAVY RAIN AND FLASH FLOODING. THE HEAT WILL ALSO AN ISSUE WITH AFTERNOON HEAT INDICES IN THE LOWER TO MID 90S OVER WESTERN SECTIONS THIS EVENING. RIVER FLOODING WILL ALSO CONTINUE. HAZARDS: DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES. HEAVY RAIN...FLOODING AND FREQUENT DEADLY CLOUD TO GROUND LIGHTNING. HIGH HEAT INDICES. TIMING: SEVERE WEATHER AND FLASH FLOODING ANYTIME...BUT BEST CHANCE WILL BE LATE EVENING TO A FEW HOURS AFTER MIDNIGHT. THE HEAT THIS AFTERNOON EARLY THIS EVENING. DISCUSSION: A STATIONARY FRONT AND UPPER WAVES IN NORTHWEST FLOW WILL INTERACT WITH AN INCREASING WARM...MOIST AND UNSTABLE ATMOSPHERE AND RESULT IN NUMEROUS THUNDERSTORMS...SOME OF WHICH COULD BE SEVERE AND OR PRODUCE HEAVY RAIN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. OUTLOOK: THUNDERSTORMS WILL BE POSSIBLE AGAIN ON TUESDAY AND EARLY TUESDAY EVENING. A FEW SEVERE STORMS ARE POSSIBLE TUESDAY ALONG WITH HEAVY RAIN AND FLOODING...BUT WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. THE HEAT INDEX WILL RISE INTO THE UPPER 90S TO 100 DEGREES OR MORE IN THE LOWER WABASH VALLEY TODAY THROUGH TUESDAY. FLOODING ALONG AREA RIVERS WILL CONTINUE THROUGH THIS WEEK. DISCUSSION: FRONTAL SYSTEMS ALONG WITH UPPER WAVES OF LOW PRESSURE AROUND A SOUTHERN PLAINS DOME OF HIGH PRESSURE WILL INTERACT WITH A WARM...MOIST AND UNSTABLE AIR MASS AND RESULT IN AN UNSETTLED PERIOD THROUGH TUESDAY AND AGAIN STARTING LATE THIS WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AT TIMES TONIGHT AND TUESDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) JH
In the hours before
Local storm report, Jul 14, 2:19 AM EDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
219 AM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0204 AM TSTM WND DMG SPEEDWAY 39.79N 86.25W
07/14/2015 MARION IN BROADCAST MEDIA
NUMEROUS TREES DOWN SHORTLY BEFORE AND AFTER THIS
TIME...SEVERAL ON VEHICLES. SIGNIFICANT TREE DAMAGE
REPORTED AT CRAWFORDSVILLE AND LYNHURST. DAMAGE ALSO AT
GERRARD AND 21ST STREET.
&&
BHHLocal storm report, Jul 14, 2:24 AM EDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
224 AM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 AM TSTM WND DMG SPEEDWAY 39.79N 86.25W
07/14/2015 MARION IN BROADCAST MEDIA
STREET FLOODING ONE FOOT DEEPAT WINSTON AND 22ND
STREET. UTILITY LINES DOWN ON 22ND AND FISHER BLOCKING
ROAD.
0220 AM FLOOD SPEEDWAY 39.79N 86.25W
07/14/2015 MARION IN BROADCAST MEDIA
STREET FLOODING ONE FOOT DEEPAT WINSTON AND 22ND
STREET. UTILITY LINES DOWN ON 22ND AND FISHER BLOCKING
ROAD.
&&
BHHLocal storm report, Jul 14, 2:45 AM EDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
245 AM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 AM TSTM WND DMG 2 SE INDIANAPOLIS 39.76N 86.12W
07/14/2015 MARION IN TRAINED SPOTTER
A FEW TREE BRANCHES DOWN UP TO 1.5 INCHES THICK AND
SEVERAL FEET THICK
&&
BHHLocal storm report, Jul 14, 3:01 AM EDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
301 AM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 AM HAIL 1 SW SHELBYVILLE 39.51N 85.79W
07/14/2015 E0.25 INCH SHELBY IN PUBLIC
&&
BHHLocal storm report, Jul 14, 3:29 AM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
329 AM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 AM TSTM WND DMG 2 SW INDIANAPOLIS 39.76N 86.17W
07/14/2015 MARION IN STATE OFFICIAL
INDIANA DHS CALLED REPORTING TREES DOWN...POWER LINES
DOWN AND DAMAGE TO HOMES FROM AROUND 10TH AND TIBBS
STREET TO MERIDIAN STREET AND THOMPSON ROAD.
&&
MKOCHLocal storm report, Jul 14, 4:13 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
413 AM EDT TUE JUL 14 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 AM FLOOD NASHVILLE 39.20N 86.24W
07/14/2015 BROWN IN LAW ENFORCEMENT
WIDESPREAD FLOODING ALONG WIHT MULTIPLE TREES AND
POWERLINES DOWN.
0236 AM TSTM WND DMG NASHVILLE 39.20N 86.24W
07/14/2015 BROWN IN LAW ENFORCEMENT
WIDESPREAD FLOODING ALONG WIHT MULTIPLE TREES AND
POWERLINES DOWN.
&&
ELBThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 8:14 PM EDT | Severe Thunderstorm Warning | IND | Tippecanoe, Warren | 46 min |
| Jul 13, 8:35 PM EDT | Areal Flood Warning | IND | Hendricks, Montgomery, Putnam | 3 hr |
| Jul 13, 8:44 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hendricks, Montgomery, Putnam | 46 min |
| Jul 13, 8:51 PM EDT | Tornado Warning | IND | Boone, Hendricks, Montgomery, Putnam | 24 min |
| Jul 13, 8:54 PM EDT | Tornado Warning | IND | Tippecanoe, Warren | 36 min |
| Jul 13, 9:01 PM EDT | Flash Flood Warning | IND | Tippecanoe, Warren | 3 hr |
| Jul 13, 9:10 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Putnam | 50 min |
| Jul 13, 9:23 PM EDT | Tornado Warning | IND | Tippecanoe, Warren | 19 min |
| Jul 13, 9:34 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Morgan, Owen | 41 min |
| Jul 13, 9:38 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Marion, Shelby | 37 min |
| Jul 13, 9:54 PM EDT | Areal Flood Warning | IND | Hendricks, Morgan | 4 hr |
| Jul 13, 9:56 PM EDT | Severe Thunderstorm Warning | IND | Hendricks | 15 min |
| Jul 13, 10:15 PM EDT | Severe Thunderstorm Warning | IND | Johnson, Morgan, Owen | 33 min |
| Jul 13, 10:26 PM EDT | Areal Flood Warning | IND | Boone, Clinton | 4 hr |
| Jul 13, 10:31 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Johnson | 44 min |
| Jul 13, 10:36 PM EDT | Flash Flood Warning | IND | Boone, Clinton | 4 hr |
| Jul 13, 10:47 PM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Johnson, Morgan | 5 hr |
| Jul 13, 10:55 PM EDT | Flash Flood Warning | IND | Hamilton, Hancock, Marion | 5 hr |
| Jul 13, 11:00 PM EDT | River Flood Warning | IND | Owen | 56 hr |
| Jul 13, 11:00 PM EDT | River Flood Warning | IND | Delaware, Randolph | 23 hr |
| Jul 13, 11:00 PM EDT | River Flood Warning | IND | Tippecanoe | 7 days |
| Jul 13, 11:07 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown | 23 min |
| Jul 13, 11:27 PM EDT | Severe Thunderstorm Warning | IND | Hamilton, Marion | 19 min |
| Jul 13, 11:30 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown | 19 min |
| Jul 13, 11:35 PM EDT | Flash Flood Warning | IND | Bartholomew, Brown, Jackson, Jennings | 4 hr |
| Jul 14, 12:45 AM EDT | Areal Flood Warning | IND | Shelby | 3 hr |
| Jul 14, 1:15 AM EDT | Flash Flood Warning | IND | Randolph | 6 hr |
| Jul 14, 1:23 AM EDT | River Flood Warning | IND | Johnson | 7 days |
| Jul 14, 1:23 AM EDT | River Flood Warning | IND | Boone, Marion | 18 hr |
| Jul 14, 2:06 AM EDT | Areal Flood Warning | IND | Bartholomew, Decatur, Jennings | 3 hr |
| Jul 14, 2:14 AM EDT | Severe Thunderstorm Warning | IND | Marion | 23 min |
| Jul 14, 2:16 AM EDT | Areal Flood Warning | IND | Boone, Hendricks, Johnson, Marion, Montgomery | 13 hr |
| Jul 14, 4:07 AM EDT | Flash Flood Warning | IND | Bartholomew, Brown, Jackson, Jennings | 4 hr |
| Jul 14, 4:30 AM EDT | River Flood Warning | IND | Bartholomew | 16 hr |
| Jul 14, 4:30 AM EDT | River Flood Warning | IND | Marion | 21 hr |
| Jul 14, 4:30 AM EDT | River Flood Warning | IND | Jackson, Jennings, Washington | 19 hr |
| Jul 14, 5:01 AM EDT | Areal Flood Warning | IND | Bartholomew, Decatur, Jennings, Shelby | 4 hr |
| Jul 14, 5:41 AM EDT | Severe Thunderstorm Warning | IND | Daviess, Knox | 23 min |
| Jul 14, 7:48 AM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Jackson, Jennings | 24 hr |
| Jul 14, 11:05 AM EDT | River Flood Warning | IND | Bartholomew, Jackson | 53 hr |
| Jul 14, 11:05 AM EDT | River Flood Warning | IND | Daviess, Dubois, Martin, Pike | 10 days |
| Jul 14, 11:05 AM EDT | River Flood Warning | IND | Bartholomew | 33 hr |
| Jul 14, 1:13 PM EDT | River Flood Warning | IND | Putnam | 26 hr |
| Jul 14, 4:26 PM EDT | Special Weather Statement | IND | Scott | 19 min |
Nearby
River Flood Warnings in Indiana, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.